Collocation Solution of Fractional Differential Equations in Piecewise Nonpolynomial Spaces

M. Luísa Morgado, Magda Rebelo

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

In this paper, we develop an accurate collocation scheme for ordinary initial value problems of the Caputo type and in order to illustrate the performance of the method we provide several numerical examples. At the end, we also indicate how this method can be used to approximate the solution of time-fractional diffusion equations. At it will be seen, it allows us to obtain accurate solutions even when the solution is not smooth at the origin.

Original languageEnglish
Title of host publicationDifferential and Difference Equations with Applications, ICDDEA 2019
EditorsSandra Pinelas, Sandra Pinelas, John R. Graef, Stefan Hilger, Peter Kloeden, Christos Schinas
Place of PublicationCham
PublisherSpringer
Pages467-479
Number of pages13
ISBN (Electronic)978-3-030-56323-3
ISBN (Print)978-3-030-56322-6
DOIs
Publication statusPublished - 2020
Event4th International Conference on Differential and Difference Equations with Applications, ICDDEA 2019 - Lisbon, Portugal
Duration: 1 Jul 20195 Jul 2019

Publication series

NameSpringer Proceedings in Mathematics and Statistics
PublisherSpringer
Volume333
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

Conference4th International Conference on Differential and Difference Equations with Applications, ICDDEA 2019
CountryPortugal
CityLisbon
Period1/07/195/07/19

Fingerprint

Dive into the research topics of 'Collocation Solution of Fractional Differential Equations in Piecewise Nonpolynomial Spaces'. Together they form a unique fingerprint.

Cite this